# SDR C2XA011A008

- Difficulty date: January 5, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 922AA2YA6PZ722
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3565 - THE CREW REPORTED A LANDING GEAR DISAGREEMENT BEFORE AND AFTER LANDING.  THE RIGHT MAIN LANDING GEAR INDICATIONS, ''A'' RED AND ''B'' GREEN, ILLUMINATED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED THE DOWN LOCK PROXIMITY SWITCH AND PERFORMED FUNCTIONAL CHECKS IAW EMB-120 MM 32-60-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE  (M)
